Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 579–586 (Mi zvmmf4413)  

This article is cited in 1 scientific paper (total in 1 paper)

On the completeness of the algebraic closure of the space of recognition operators with test support sets

A. Itskov, N. I. Kalyadin


Full text: PDF file (994 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 157–161

Bibliographic databases:

UDC: 519.7
MSC: 68T10
Received: 03.05.1982
Revised: 26.08.1982

Citation: A. Itskov, N. I. Kalyadin, “On the completeness of the algebraic closure of the space of recognition operators with test support sets”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 579–586; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 157–161

Citation in format AMSBIB
\Bibitem{ItsKal84}
\by A.~Itskov, N.~I.~Kalyadin
\paper On the completeness of the algebraic closure of the space of recognition operators with test support sets
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 579--586
\mathnet{http://mi.mathnet.ru/zvmmf4413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744034}
\zmath{https://zbmath.org/?q=an:0565.68083}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 157--161
\crossref{https://doi.org/10.1016/0041-5553(84)90101-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4413
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Kalyadin, “Konstruktivizatsiya modelei klassifikatsii konechnykh ob'ektov”, Izv. IMI UdGU, 2007, no. 1(38), 3–231  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:117
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022